# SDR SWAA2013021912860

- Difficulty date: February 8, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 38,582 hours, 26,320 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5940766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NLG STRUT DOOR, AFT HINGE CUTOUT CRACKED NDT VERIFIED, MARKED.  STOP DRILLED CRACK ON LEFT NLG AFT HINGE CUTOUT, AFT UPPER CORNER FABRICATED AND INSTALLED REPAIR DOUBLER IAW B717 SRM 53-10-01, REPAIR 6, FIG 201.
